# SDR GTIA2015021901508

- Difficulty date: February 19, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 19,090 hours, 8,801 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT EMERGENCY EXIT DOOR OPEN INDICATION ON T/O ROLL BELOW 80KTS. LT EMERGENCY EXIT HANDLE COVER FOUND OFF.  RE-INSTALLED COVER IAW AMM 52-21-11-400-001-A.  DOOR INDICATIONS NORMAL.
